MathSciNet Relay Station
MathSciNet bibliographic data
MR2051616 58J60 (53A30 53A55)
Gover, A. Rod; Hirachi, Kengo Conformally invariant powers of the Laplacian—a complete nonexistence theorem. J. Amer. Math. Soc. 17 (2004), no. 2, 389–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement